# SDR FDEA201911062895

- Difficulty date: November 6, 2019
- Submitted: November 22, 2019
- Operation: Air carrier
- Aircraft: N606FE
- Make and model: Doug MD-11F
- Aircraft serial: 48602
- Aircraft time: 82,266 hours, 19,966 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge
- Part number: ARC198413
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING FLAP SIDE OUTBOARD FLAP INBOARD HINGE PIVOT INBOARD LUG HOLE BORE FOUND CORROSION.  CORROSION AT LEFT WING FLAP SIDE OUTBOARD FLAP INBOARD HINGE PIVOT INBOARD LUG HOLE BORE REWORKED AND FOUND EXCEED LIMIT AS PER CMM57-52-04.  OVERSIZED BUSHING FABRICATED BY MACHINING AND INSTALLED AS PER CMM 57-52-04 AND EA 1-5750-T0350624 PART 1 STEP 1 A AND STEP 1, TITLE: WINGS- FLIGHT SURFACES- EO 1-5750-7-  5002- LT WING- OUTBD FLAP INBD HINGE (FLAP SIDE) - CORROSION REPAIR.  REPAIR CLASSIFIED AS MINOR PER GMM 6-2-100.
